Differential and Integral Equations

Note on decay of solutions of steady Navier-Stokes equations in $3$-D exterior domains

A. Novotný and M. Padula

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider the three-dimensional exterior problem for steady Navier-Stokes equations. We prove, under an assumption on the smallness of external data, existence (and uniqueness) of solutions with the same spatial decay at infinity as that of the fundamental solution of the Stokes operator. In this sense the presented result is optimal and naturally completes classical results of Finn [11].

Article information

Differential Integral Equations, Volume 8, Number 7 (1995), 1833-1842.

First available in Project Euclid: 12 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 76D05: Navier-Stokes equations [See also 35Q30]


Novotný, A.; Padula, M. Note on decay of solutions of steady Navier-Stokes equations in $3$-D exterior domains. Differential Integral Equations 8 (1995), no. 7, 1833--1842. https://projecteuclid.org/euclid.die/1368397761

Export citation